Acute lung injury probably associated with infusion of propofol emulsion

 
Το τεκμήριο παρέχεται από τον φορέα :
Πανεπιστήμιο Ιωαννίνων
Αποθετήριο :
Ιδρυματικό Αποθετήριο Ολυμπιάς
δείτε την πρωτότυπη σελίδα τεκμηρίου
στον ιστότοπο του αποθετηρίου του φορέα για περισσότερες πληροφορίες και για να δείτε όλα τα ψηφιακά αρχεία του τεκμηρίου*
κοινοποιήστε το τεκμήριο



Acute lung injury probably associated with infusion of propofol emulsion (EN)

Chondrogiannis, K. D. (EN)

Πανεπιστήμιο Ιωαννίνων. Σχολή Θετικών Επιστημών. Τμήμα Χημείας (EL)
Chondrogiannis, K. D. (EN)

We present a case of acute lung injury associated with propofol infusion in a mechanically ventilated patient with intracerebral haemorrhage. Diagnosis was based on the exclusion of other risk factors inducing acute lung injury and on the clinical improvement after discontinuation of the propofol emulsion. Laboratory data such as the increase in total phospholipids, neutral lipids and free fatty acids in the broncho-alveolar lavage fluid, the remarkably high percentage of alveolar macrophages including fat droplets and the similar lipid composition of propofol and broncho-alveolar lavage fluid support the relationship between propofol and acute lung injury. (EN)

Πανεπιστήμιο Ιωαννίνων (EL)
University of Ioannina (EN)

Anaesthesia (EN)

Αγγλική γλώσσα

2007

<Go to ISI>://000248043100015

Wiley-Blackwell (EN)



*Η εύρυθμη και αδιάλειπτη λειτουργία των διαδικτυακών διευθύνσεων των συλλογών (ψηφιακό αρχείο, καρτέλα τεκμηρίου στο αποθετήριο) είναι αποκλειστική ευθύνη των αντίστοιχων Φορέων περιεχομένου.